# SDR YENA2019101170577

- Difficulty date: October 7, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 2149
- Aircraft time: 63,248 hours, 22,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON FLOOR SUPPORT Y1292 AT FR 66 LAV MOUNT HOLE STR 23L; REMOVED CORROSION 100% MATERIAL LOSS OF .110" ORIG. THICKNESS. OUT OF LIMITS PER SRM. REMOVED AND REPLACED FLOOR SUPPORT BEAM AT Y1292 FR 66 STR 23L IAW SRM 51-72-11 REFERENCE HAECO NR 440586-32439 FOR WORK ACCOMPLISHED.
